# SDR CA061117002

- Difficulty date: September 21, 2006
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cessna TU206A
- Aircraft time: 5,512 hours
- Engine: Cont TSIO520C
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8560 · Reciprocating Engine Supercharger
- Part: Controller
- Part number: 4707829003R
- Part serial: SBR0101
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ERRATIC MANIFOLD PRESSURE DUE TO CONTROLLER FAILURE TO REGULATE OIL PRESSURE FROM WASTEGATE (TC NR 20061117002)
